| Catalog Number |
122136052 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Material Deformation (2976); Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that poly was changed and head was exchanged.Poly implant was broken and deformed after disengagement of liner.Polyethylene implant became loose and broke.All pieces were recovered.Poly was replaced with a dual mobility.No cement was used and a pinnacle 100 cup was used and remained in place.Spine surgery after hip surgery changed the orientation of the pelvis causing a change in the anteversion of the acetabular cup causing more edge loading then the hip was experiencing prior to the spine surgery fusing the lower lumbar of the patient.Doi: (b)(6) 2025.Dor: (b)(6) 2026.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.